# SDR FDEA201103201111

- Difficulty date: March 20, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,577 hours, 28,301 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196012
- Condition: Cracked
- Location: Bs 870-950
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SEAT TRACK FLANGE STA 870 - STA 950, LBL 25.  REMOVED SEAT TRACK SECTION AND SPLICES, FABRICATED SEAT TRACK SECTION, FABRICATED SEAT TRACK SPLICES AND STRAP SPLICE, LOCATED AND DRILLED, INSTALLED NEW SEAT TRACK SECTION AT LBL 25 BS 870 - 950 INSTALLED SPLICES AT BS 950, LBL 25 IAW SRM 53-10-5, FIG 1, SRM 51-30-2, AND SRM 51-30-5, SRM 51-10-2.
